Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 67, NWS Brownsville, TX

November 18, 2011

NWS Brownsville, TX issued this small craft advisory at Nov 18, 2011, 11:59 AM CST. It took effect at Nov 18, 2011, 9:00 PM CST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2011, 11:59 AM CST (17:59 UTC)
In effect from
Nov 18, 2011, 9:00 PM CST
Expired
Nov 20, 2011, 6:00 PM CST
In force
45 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WHUS74 KBRO 181759
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1159 AM CST FRI NOV 18 2011

...SOUTHEAST WINDS WILL INCREASE TONIGHT...

.SOUTHEAST WINDS WILL INCREASE TONIGHT IN RESPONSE TO LOW
PRESSURE MOVING OUT OF THE ROCKIES AND INTO THE CENTRAL PLAINS...
THUS INTERACTING WITH HIGH PRESSURE IN THE GULF AND TIGHTENING THE
LOCAL PRESSURE GRADIENT. LOW END SMALL CRAFT ADVISORY CONDITIONS
WILL PERSIST TONIGHT THROUGH SATURDAY MORNING.

GMZ150-155-170-175-190300-
/O.NEW.KBRO.SC.Y.0067.111119T0300Z-111119T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1159 AM CST FRI NOV 18 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9
AM CST SATURDAY.

* WINDS AND WAVES: SOUTHEAST WINDS 20 KNOTS WITH GUSTS TO 25
  KNOTS. WAVE HEIGHTS 5 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
7 follow-up statements
962 
WHUS74 KBRO 190402
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1002 PM CST FRI NOV 18 2011

...SOUTHEAST WINDS WILL INCREASE TONIGHT...

.SOUTHEAST WINDS WILL INCREASE TONIGHT IN RESPONSE TO LOW
PRESSURE MOVING OUT OF THE ROCKIES AND INTO THE CENTRAL PLAINS 
THIS LOW PRESSURE AREA WILL INTERACT WITH HIGH PRESSURE IN THE
GULF AND TIGHTENING THE LOCAL PRESSURE GRADIENT. THIS WILL PRODUCE 
SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST TONIGHT THROUGH
SATURDAY MORNING.

GMZ150-155-170-175-191200-
/O.CON.KBRO.SC.Y.0067.000000T0000Z-111119T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1002 PM CST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY.

* WINDS AND WAVES: SOUTHEAST WINDS ARE EXPECTED AROUND 20 KNOTS
  WITH GUSTS TO 25 KNOTS. THE WAVE HEIGHTS WILL RANGE FROM 5 TO 7
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
204 
WHUS74 KBRO 190930
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
330 AM CST SAT NOV 19 2011

...SOUTHEAST WINDS WILL INCREASE TONIGHT...

.STRONG SOUTHEAST WINDS WILL CONTINUE TODAY IN RESPONSE TO LOW
PRESSURE MOVING OUT OF THE ROCKIES AND INTO THE CENTRAL PLAINS.
THIS LOW PRESSURE AREA WILL INTERACT WITH HIGH PRESSURE IN THE
GULF AND TIGHTEN THE LOCAL PRESSURE GRADIENT. SMALL CRAFT
ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS
AFTERNOON.

GMZ130-132-135-191800-
/O.EXB.KBRO.SC.Y.0067.000000T0000Z-111120T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
330 AM CST SAT NOV 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS AND WAVES: SOUTHEAST WINDS OF 20 TO 25 KNOTS...WITH GUSTS
  TO NEAR 30 KNOTS. CHOPPY BAR WATERS CAN BE EXPECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-170-175-191800-
/O.EXT.KBRO.SC.Y.0067.000000T0000Z-111120T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
330 AM CST SAT NOV 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND WAVES: SOUTHEAST WINDS ARE EXPECTED AROUND 20 KNOTS 
  WITH GUSTS TO 25 KNOTS. THE WAVE HEIGHTS WILL RANGE FROM 5 TO 
  7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
026 
WHUS74 KBRO 190932 CCA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
331 AM CST SAT NOV 19 2011

...SOUTHEAST WINDS WILL CONTINUE TODAY...

.STRONG SOUTHEAST WINDS WILL CONTINUE TODAY IN RESPONSE TO LOW
PRESSURE MOVING OUT OF THE ROCKIES AND INTO THE CENTRAL PLAINS.
THIS LOW PRESSURE AREA WILL INTERACT WITH HIGH PRESSURE IN THE
GULF AND TIGHTEN THE LOCAL PRESSURE GRADIENT. SMALL CRAFT
ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS
AFTERNOON.

GMZ130-132-135-191815-
/O.EXB.KBRO.SC.Y.0067.000000T0000Z-111120T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
331 AM CST SAT NOV 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS AND WAVES: SOUTHEAST WINDS OF 20 TO 25 KNOTS...WITH GUSTS
  TO NEAR 30 KNOTS. CHOPPY BAR WATERS CAN BE EXPECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-170-175-191815-
/O.EXT.KBRO.SC.Y.0067.000000T0000Z-111120T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
331 AM CST SAT NOV 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND WAVES: SOUTHEAST WINDS ARE EXPECTED AROUND 20 KNOTS 
  WITH GUSTS TO 25 KNOTS. THE WAVE HEIGHTS WILL RANGE FROM 5 TO 
  7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
760 
WHUS74 KBRO 191547
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
947 AM CST SAT NOV 19 2011

...STRONG SOUTHEAST WINDS WILL CONTINUE TODAY...

.STRONG SOUTHEAST WINDS WILL CONTINUE THROUGH TONIGHT IN RESPONSE
TO LOW PRESSURE MOVING OUT OF THE ROCKIES AND INTO THE CENTRAL
PLAINS. THIS LOW PRESSURE AREA WILL INTERACT WITH HIGH PRESSURE IN
THE GULF AND TIGHTEN THE LOCAL PRESSURE GRADIENT. SMALL CRAFT
ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS
AFTERNOON FOR THE LAGUNA MADRE. THE SMALL CRAFT ADVISORY HAS BEEN
EXTENDED THROUGH 6 AM SUNDAY FOR THE COASTAL WATERS EAST OF PADRE
ISLAND. 

GMZ150-155-170-175-200000-
/O.EXT.KBRO.SC.Y.0067.000000T0000Z-111120T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
947 AM CST SAT NOV 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS AND WAVES: SOUTHEAST WINDS ARE EXPECTED AROUND 20 KNOTS 
  WITH GUSTS TO 25 KNOTS. THE WAVE HEIGHTS WILL RANGE FROM 5 TO 
  7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-200000-
/O.CON.KBRO.SC.Y.0067.000000T0000Z-111120T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
947 AM CST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND WAVES: SOUTHEAST WINDS OF 20 TO 25 KNOTS...WITH GUSTS
  TO NEAR 30 KNOTS. CHOPPY BAY WATERS CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
597 
WHUS74 KBRO 200053
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
653 PM CST SAT NOV 19 2011

...STRONG SOUTH WINDS WILL CONTINUE TONIGHT...

.STRONG SOUTH WINDS WILL CONTINUE ACROSS THE LOWER TEXAS GULF
WATERS THROUGH TONIGHT IN RESPONSE TO LOW PRESSURE MOVING OUT OF
THE ROCKIES AND INTO THE CENTRAL PLAINS. SMALL CRAFT ADVISORY
CONDITIONS WILL CONTINUE THROUGH SUNDAY MORNING ACROSS THE LOWER
TEXAS GULF WATERS DUE TO ELEVATED WINDS AND SEAS.

GMZ150-155-170-175-200900-
/O.CON.KBRO.SC.Y.0067.000000T0000Z-111120T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
653 PM CST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS AND WAVES: SOUTH WINDS ARE EXPECTED AROUND 20 KNOTS WITH
  GUSTS TO 25 KNOTS. THE GULF WAVE HEIGHTS WILL RANGE FROM 5 TO 7
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
483 
WHUS74 KBRO 200906
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
306 AM CST SUN NOV 20 2011

...STRONG SOUTH WINDS WILL CONTINUE THROUGH THE DAY SUNDAY...

.STRONG SOUTH WINDS WILL CONTINUE ACROSS THE LOWER TEXAS GULF
WATERS ON SUNDAY IN RESPONSE TO LOW PRESSURE MOVING OUT OF THE
ROCKIES AND INTO THE CENTRAL PLAINS. SMALL CRAFT ADVISORY
CONDITIONS WILL CONTINUE THROUGH SUNDAY MORNING ACROSS THE LOWER
TEXAS GULF WATERS DUE TO ELEVATED WINDS AND SEAS. WINDS WILL REACH
20 TO 25 KNOTS ACROSS THE LAGUNA MADRE WATERS...AND GENERALLY
AROUND 20 KNOTS FOR THE GULF OF MEXICO WATERS. BEYOND 20NM WILL
REMAIN AROUND 7 FEET.

GMZ130-201800-
/O.NEW.KBRO.SC.Y.0068.111120T0906Z-111121T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
306 AM CST SUN NOV 20 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE LAGUNA MADRE...


* WINDS AND WAVES: WINDS FOR THE LAGUNA MADRE WILL REACH 20 TO 25
  KNOTS LATER THIS MORNING AND CONTINUE THROUGH THE LATE
  AFTERNOON. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ132-135-201800-
/O.EXB.KBRO.SC.Y.0067.000000T0000Z-111121T0000Z/
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
306 AM CST SUN NOV 20 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE LAGUNA MADRE...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS AND WAVES: SOUTH WINDS ARE EXPECTED AROUND 20 KNOTS WITH
  GUSTS TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-170-175-201800-
/O.EXT.KBRO.SC.Y.0067.000000T0000Z-111121T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
306 AM CST SUN NOV 20 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING FOR THE GULF OF MEXICO WATERS FROM SHORE TO 60 NAUTICAL
MILES.

* WINDS AND WAVES: SOUTH WINDS ARE EXPECTED AROUND 20 KNOTS. THE
  GULF WAVE HEIGHTS WILL RANGE FROM 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
885 
WHUS74 KBRO 201759
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1159 AM CST SUN NOV 20 2011

...STRONG SOUTH WINDS WILL CONTINUE THROUGH THE DAY TODAY...

.STRONG SOUTH WINDS WILL CONTINUE ACROSS THE LOWER TEXAS GULF
WATERS TODAY IN RESPONSE TO LOW PRESSURE MOVING OUT OF THE
ROCKIES AND INTO THE CENTRAL PLAINS. 

GMZ132-135-150-155-170-175-210000-
/O.CON.KBRO.SC.Y.0067.000000T0000Z-111121T0000Z/
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1159 AM CST SUN NOV 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND WAVES: SOUTH WINDS ARE EXPECTED AROUND 20 KNOTS WITH 
  GUSTS TO 25 KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-210000-
/O.CON.KBRO.SC.Y.0068.000000T0000Z-111121T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
1159 AM CST SUN NOV 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND WAVES: WINDS FOR THE LAGUNA MADRE WILL BE 20 TO 25
  KNOTS THROUGH LATE THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 11:38 AM CST, 21 minutes earlier.

Area forecast discussion, Nov 18, 11:38 AM CST, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1138 AM CST FRI NOV 18 2011

.DISCUSSION...UPDATED FOR 18Z TAFS.

&&

.AVIATION...MODERATE SOUTHEAST WINDS WILL BECOME BREEZY TO WINDY
SATURDAY MORNING AND AFTERNOON AS LOW PRESSURE MOVES OUT OF THE
ROCKIES AND SPREADS ACROSS NEBRASKA. INCREASING LOW LEVEL MOISTURE
WILL RESULT IN PARTLY TO MOSTLY CLOUDY SKIES.

&&

.PREV DISCUSSION... /ISSUED 915 AM CST FRI NOV 18 2011/

DISCUSSION...UPDATED FOR MARINE.

MARINE...WAVE HEIGHT HAS DROPPED TO AROUND FIVE FEET OFFSHORE.
THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

PREV DISCUSSION... /ISSUED 453 AM CST FRI NOV 18 2011/

DISCUSSION...
SEE AVIATION DISCUSSION BELOW...

AVIATION...
LIGHT AND VARIABLE WINDS EARLY...WILL BECOME SOUTHEAST AT 12 TO 14
KNOTS...WITH HIGHER GUSTS BY LATE MORNING. LOW TO MID LEVEL CLOUD
COVER WILL INCREASE THROUGHOUT THE DAY...BUT VFR CONDITIONS WILL
CONTINUE THROUGH THE NEXT 24 HOURS. EXPECT WINDS TO SLOWLY
DIMINISH AFTER 00Z SATURDAY.

PREV DISCUSSION... /ISSUED 315 AM CST FRI NOV 18 2011/

SHORT TERM /TODAY THROUGH SATURDAY/...SURFACE HIGH WILL CONTINUE
TO SHIFT EAST INTO THE SOUTHEAST U.S...ALLOWING WINDS ACROSS DEEP
SOUTH TEXAS TO VEER TO THE SOUTHEAST. THIS WILL RESULT IN GRADUAL
INCREASE IN DEW POINTS AND A SLOW WARM UP THROUGH SATURDAY. MODELS
CONTINUE TO INDICATE AN INCREASE IN MID/LOW LEVEL CLOUDINESS
THROUGHOUT THE DAY FRIDAY...WHICH WILL HELP TO KEEP TEMPERATURES
DOWN SLIGHTLY. EXPECT HIGHS TO TOP OUT IN THE UPPER 70S TO LOWER
80S. LOW TEMPERATURES ON SATURDAY MORNING WILL RUN ABOUT 10
DEGREES ABOVE THE FORECAST LOWS FOR FRIDAY MORNING...GENERALLY IN
THE 60S INLAND AND LOW 70S ALONG THE COAST. SOUTH TEXAS WILL LIE
BETWEEN A SURFACE LOW THAT WILL DEEPEN ACROSS THE CENTRAL PLAINS
AND A SURFACE HIGH OVER THE MID ATLANTIC. THIS WILL RESULT IN
INCREASING SOUTHEAST WINDS ON SATURDAY...OF 10 TO 15 KNOTS WITH
SOME HIGHER GUSTS. AN UNSEASONABLY WARM DAY IS EXPECTED
SATURDAY...WITH HIGHS IN THE UPPER 80S TO LOWER 90S. STAYED CLOSER
TO THE WARMER MET GUIDANCE FOR HIGHS ON SATURDAY. ALTHOUGH
ISOLATED STREAMER SHOWERS WILL BE POSSIBLE ALONG THE COASTAL AREAS
BOTH FRIDAY AND SATURDAY MORNING...COVERAGE WILL REMAIN
LIMITED...SO DID NOT INCLUDE IN THE GRIDS.

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...GUSTY SOUTHEAST
WINDS WILL CONTINUE FOR THE REGION INTO EARLY NEXT WEEK WITH
STRONG RIDGING ACROSS THE GULF AND LOW PRESSURE BUILDING AHEAD OF
A MID LEVEL TROUGH IN THE PANHANDLE. DO NOT YET EXPECT WIND
ADVISORIES...BUT BREEZES WILL BE CONSISTENT THROUGH TUESDAY. WINDS
ALOFT WILL RUN FROM THE SOUTHWEST EACH DAY...MAINTAINING VERY WEAK
SFC TROUGH RIGHT ALONG THE COAST...WHICH WILL CONTINUE TO PRODUCE
VERY ISOLATED SEA BREEZE SHOWERS. HIGH WILL RUN IN THE MID 80S EACH
AFTERNOON. NEXT WEATHER SYSTEM SWEEPS INTO TEXAS TUESDAY. MID LEVEL
TROUGH DIVING DOWN THE WEST COAST WILL EJECT THROUGH TEXAS
TUESDAY INTO EARLY WEDNESDAY...WITH AN ACCOMPANYING COLD FRONT.
THERE IS STILL CONSIDERABLE SPREAD ON TIMING AND LOCATION OF WHERE
THE TROUGH EJECTS THROUGH TEXAS...WHICH COMPLICATES THE
ACCOMPANYING FRONTAL PASSAGE LOCALLY. WILL CONTINUE WITH THE LATER
PASSAGE...ROUGHLY MIDNIGHT TUESDAY NIGHT/WEDNESDAY MORNING. MODELS
ARE STILL NOTING GOOD RAIN CHANCES WITH THE PASSAGE...BUT HAVE
BEEN OVERESTIMATING POPS FOR THE PAST COUPLE PASSAGES. WILL HOLD
ONTO 20 TO 30 POPS FOR TUESDAY PREFRONT THROUGH FRONTAL PASSAGE
TIME WEDNESDAY MORNING. WINDS BEHIND THE FRONT WILL BE BREEZY FROM
THE NORTH...BUT NOT EXPECTING SIGNIFICANT DRY AIR PUNCH BEHIND
THIS FRONT. WINDS PROMPTLY FLOP BACK TO THE SOUTHEAST BY LATE WEEK
AND ONCE AGAIN RAMP UP TO BREEZY STATUS.

MARINE...
TODAY THROUGH SATURDAY...BUOY 020 REPORTS AN ESE WIND AT 12 KNOTS
GUSTING TO 18 KNOTS...WITH 7 FOOT SEAS. ALTHOUGH WINDS WILL REMAIN
BELOW SCA CRITERIA TODAY...SEAS WILL STAY IN THE 6 TO 7 FOOT
RANGE...SO HAVE LEFT THE SMALL CRAFT ADVISORY IN EFFECT THROUGH 00Z
SATURDAY. WINDS AND SEAS WILL DIMINISH FRIDAY NIGHT THEN INCREASE
AGAIN ON SATURDAY AS SOUTHEAST WINDS INCREASE TO 18 TO 20 KNOTS.
SMALL CRAFT ADVISORIES MAY BE REQUIRED ON SATURDAY.

SATURDAY NIGHT THROUGH MONDAY...AGITATED CONDITIONS WILL CONTINUE
INTO EARLY NEXT WEEK WITH WINDS RUNNING 15 TO 20 KNOTS AND SEAS
GENERALLY 4 TO 7 FEET. CONDITIONS ARE FAVORABLE FOR FURTHER
INCREASES SOMETIME OVER THE WEEKEND...WHICH WOULD REQUIRE
ADVISORIES.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

54/65/CAMPBELL
Hazardous weather outlook, Nov 18, 9:26 AM CST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
926 AM CST FRI NOV 18 2011

TXZ248>257-191530-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
926 AM CST FRI NOV 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A HIGH RISK OF RIP CURRENTS WILL PREVAIL ON AREA BEACHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE RISK OF RIP CURRENTS WILL REMAIN ELEVATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-191530-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
926 AM CST FRI NOV 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

SOUTHEAST WINDS WILL INCREASE TONIGHT IN RESPONSE TO LOW PRESSURE
IN THE CENTRAL PLAINS INTERACTING WITH HIGH PRESSURE IN THE
GULF...TIGHTENING THE PRESSURE GRADIENT. BORDERLINE TO LOW END
SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

BORDERLINE TO LOW END SMALL CRAFT ADVISORY CONDITIONS WILL BE
POSSIBLE OFF AND ON THROUGH THE FIRST PART OF NEXT WEEK AHEAD OF A
MID WEEK COLD FRONT. A COLD FRONT WEDNESDAY MORNING WILL BRING
STRONG NORTHEAST WINDS AND HIGH SEAS THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.